# SDR SWIA202163136

- Difficulty date: October 9, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SILL IS CORRODED @STRG 17RH BETWEEN FS985.00 AND FS1000.00    (C CHECK RO 12-19-21)   REMOVED CORROSION ON SILL AT STGR 17LH BETWEEN FS985.00 - FS1000.00 REF CRJ700 SRM 51-21-06-001-001-A01 ORIGINAL THICKNESS .063 MATERIAL REMOVED .003 MATERIAL REMAINING .060 PART IS WITHIN LIMITS REF CRJ-700 SRM 53-61-23-001-001-A01 AND CRJ-700 SRM 53-61-23-201-001-A01.
